# SDR AALA202001309010

- Difficulty date: January 27, 2020
- Submitted: January 30, 2020
- Operation: Air carrier
- Aircraft: N831NN
- Make and model: Boeing 737823
- Aircraft serial: 33211
- Aircraft time: 30,791 hours, 12,579 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L2 EMERGENCY EXTERIOR LIGHT INOPERATIVE. MAINTENANCE REPLACED BULB IAW AMM 33-51-04.
